Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What causes redness in tongue?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3580 Questions
Unuseusal red toung
Posted Fri, 24 Jan 2014 in Ear, Nose and Throat Problems
Answered by Dr. Mahesh Koregol 42 minutes later
Brief Answer: vitamin deficiency Detailed Answer: Hi Since you had flu symptoms as well as nausea and vomiting your body is deprived vitamin B12. This vitamin deficiency leads to red tongue as well as inside mouth. Please start taking vitamin suppliments tablets from today. Especially that contain vitamin B complex. This will heal in a week with tablets. Let me know if you have any more questions. Regards Dr. Mahesh Koregol
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor